Representation of the Yangian invariant motif and the Macdonald polynomial

研究成果: ジャーナルへの寄稿記事

9 引用 (Scopus)

抄録

The representation of the Yangian invariant 'motif' is considered. The relationship with the Rogers - Szegö polynomial is studied, whose one-parameter deformation is the Macdonald polynomial. We propose the deformation of the motifs which provides a new realization of the Macdonald polynomials for the one-row Young diagrams.

元の言語英語
ページ(範囲)2447-2456
ページ数10
ジャーナルJournal of Physics A: Mathematical and General
30
発行部数7
DOI
出版物ステータス出版済み - 4 7 1997
外部発表Yes

Fingerprint

Macdonald Polynomials
polynomials
Polynomials
Young Diagram
Invariant
Polynomial
diagrams
Relationships

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics
  • Mathematical Physics

これを引用

Representation of the Yangian invariant motif and the Macdonald polynomial. / Hikami, Kazuhiro.

:: Journal of Physics A: Mathematical and General, 巻 30, 番号 7, 07.04.1997, p. 2447-2456.

研究成果: ジャーナルへの寄稿記事

@article{32bf76472dc04c33bed0d3fbcd19ef58,
title = "Representation of the Yangian invariant motif and the Macdonald polynomial",
abstract = "The representation of the Yangian invariant 'motif' is considered. The relationship with the Rogers - Szeg{\"o} polynomial is studied, whose one-parameter deformation is the Macdonald polynomial. We propose the deformation of the motifs which provides a new realization of the Macdonald polynomials for the one-row Young diagrams.",
author = "Kazuhiro Hikami",
year = "1997",
month = "4",
day = "7",
doi = "10.1088/0305-4470/30/7/023",
language = "English",
volume = "30",
pages = "2447--2456",
journal = "Journal of Physics A: Mathematical and Theoretical",
issn = "1751-8113",
publisher = "IOP Publishing Ltd.",
number = "7",

}

TY - JOUR

T1 - Representation of the Yangian invariant motif and the Macdonald polynomial

AU - Hikami, Kazuhiro

PY - 1997/4/7

Y1 - 1997/4/7

N2 - The representation of the Yangian invariant 'motif' is considered. The relationship with the Rogers - Szegö polynomial is studied, whose one-parameter deformation is the Macdonald polynomial. We propose the deformation of the motifs which provides a new realization of the Macdonald polynomials for the one-row Young diagrams.

AB - The representation of the Yangian invariant 'motif' is considered. The relationship with the Rogers - Szegö polynomial is studied, whose one-parameter deformation is the Macdonald polynomial. We propose the deformation of the motifs which provides a new realization of the Macdonald polynomials for the one-row Young diagrams.

UR - http://www.scopus.com/inward/record.url?scp=0031557529&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0031557529&partnerID=8YFLogxK

U2 - 10.1088/0305-4470/30/7/023

DO - 10.1088/0305-4470/30/7/023

M3 - Article

AN - SCOPUS:0031557529

VL - 30

SP - 2447

EP - 2456

JO - Journal of Physics A: Mathematical and Theoretical

JF - Journal of Physics A: Mathematical and Theoretical

SN - 1751-8113

IS - 7

ER -